ITEM METADATA RECORD
Title: Hermitian star products are completely positive deformations
Authors: Bursztyn, H ×
Waldmann, Stefan #
Issue Date: May-2005
Publisher: D. Reidel
Series Title: Letters in Mathematical Physics vol:72 issue:2 pages:143-152
Abstract: Let M be a Poisson manifold equipped with a Hermitian star product. We show that any positive linear functional on C-infinity(M) can be deformed into a positive linear functional with respect to the star product.
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science